Jump to content
Important Survey - Please Participate ×

Almost 4 years


[Sa...]

Recommended Posts

I took Benzos for about 8 years , at first was prescribed by my GP after a few panic attacks which  now I know there were the result of a very stressful job.I was taking them as prescribed and they were working just fine, it was specifically Ativan and/or  Lorazepam; After few months taking it I decide that I didn't need to be medicated every day and I started to take it just when I need it . That's  when hell started because I started to experience Inter dose withdrawals , w/o me realizing what  it was that was making me feel so sick . by Sept - Oct of 2011 my symptoms were really bad , by this time I have been sick for a long time and I have had as many test , Ct Scans and MRIs that someone could have , many trips to the ER , almost every day we were calling 911 and it was a non stop nightmare . After 8 years of suffering during a terrible time I prayed to have an answer to my illness and as a light something told me to look online for Ativan side effects and EUREKA , I read a bunch of scary symptoms that I was experiencing already. I went home so upset that  I threw away all my pills which made me quit Cold Turkey , I wish I would know better about the whole taper process . After 2 months of hell ,where I almost died , I decide to go back to my Dr and begged for help to prescribe me the Beast again , so I can get stable and restart with a good tapering process that I have learned from the Ashton Manual . It took me a year to go completely off Benzos , but the withdrawal has last for few years , the intensity of course hasn't been like the first time I quit , but I feel that I am in protracted .because I still have some symptoms .
Link to comment
Share on other sites

[6d...]

Hello, Salud07  :) - welcome to BenzoBuddies, and congratulations on being benzo-free!

 

What a rough time you have had - so sorry that you're still suffering from the after effects of withdrawal, but you'll find plenty of members here who can offer insight on protracted recovery.  Like you, I discovered that Ativan was what had made me so sick by looking it up on the internet, and by then I was housebound. Luckily, although the symptoms may be protracted, they do go away in time.  :thumbsup:

 

I'm so glad you decided to join the forum - you'll find plenty of information and support here. Our members have gone through all aspects of benzodiazepine use and withdrawal, so you'll be able to connect with others who understand what you're going through and can tell you what has worked for them.

 

Please feel free to post to any of the specialized boards, which can all be accessed from the BenzoBuddies Community Forum homepage. Based on the information provided in your introduction, the following link may be a good starting place for you.

 

  Post-withdrawal Recovery Support

 

When you have a chance, we highly recommend that you take a look at The Ashton Manual, which is an authoritative source on what to expect during withdrawal and recovery, authored by Dr Heather Ashton, who is an expert in the field. It provides a great deal of information that can be very reassuring during any stage of this process, including a list of common symptoms with helpful explanations.

 

Please take the time to Create a Signature. This will allow members to see where you are in the process, so that they can better support you.

 

Again, welcome!

Leslie  :smitten:

Link to comment
Share on other sites

×
×
  • Create New...